Translator Disclaimer
2011 The Brown-Golasiński model structure on strict ∞-groupoids revisited
Dimitri Ara, François Métayer
Homology Homotopy Appl. 13(1): 121-142 (2011).

Abstract

We prove that the folk model structure on strict $\infty$-categories transfers to the category of strict $\infty$-groupoids (and more generally to the category of strict $(\infty; n)$-categories), and that the resulting model structure on strict $\infty$-groupoids coincides with the one defined by Brown and Golasiński via crossed complexes.

Citation

Download Citation

Dimitri Ara. François Métayer. "The Brown-Golasiński model structure on strict ∞-groupoids revisited." Homology Homotopy Appl. 13 (1) 121 - 142, 2011.

Information

Published: 2011
First available in Project Euclid: 29 July 2011

zbMATH: 1218.18004
MathSciNet: MR2803870

Subjects:
Primary: 18D05, 18G55, 55U35

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.13 • No. 1 • 2011
Back to Top